# SDR GAIA1997

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94246
- Make and model: Cvac 600240D
- Aircraft serial: 102
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THREE SMALL CRACKS WERE FOUND IN THE LOWER RIGHT WING SKIN AT STATION 9 INCHES FORWARD OF REAR SPAR.  THE WING WAS REPAIRED IAW TRACOR MSG NR 505-97WLD-059 DATED 3-17-97 FAA DER APPROVED.  (M)
